# SDR MALA060032

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 21,486 hours, 23,440 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 47174004
- Part serial: 02013
- Condition: Malfunctioned
- Location: Vsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TO FO'S VSI MALFUNCTIONED.  SHOWS PEGGED OUT AT 6000 FPM AND IS FLAGGED.  REMOVED AND REPLACED FO'S VSI OP CHECKS GOOD PN 47174-004; SN ON 02074; SN OFF 02013.
